Some partially ordered objects in the theory of approximation methods
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 6 (1963), pp. 138-151
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1963_6_a17,
author = {S. N. Slugin},
title = {Some partially ordered objects in the theory of approximation methods},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {138--151},
year = {1963},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1963_6_a17/}
}
S. N. Slugin. Some partially ordered objects in the theory of approximation methods. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 6 (1963), pp. 138-151. http://geodesic.mathdoc.fr/item/IVM_1963_6_a17/